# SDR BAQA093967

- Difficulty date: March 29, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,768 hours
- System (JASC): 3457 · Global Positioning System
- Part: Light
- Condition: Inoperative
- Location: Gps
- Part time: 301 hours
- Component: Gps
- Component part number: 069010250025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FACE WILL NOT ILLUMINATE. REPLACED WITH SERVICABLE UNIT.  04/05/2004
